MAUDE Adverse Event Report: I.T.S. GMBH DISTAL ULNA PLATE, 6-HOLE

I.T.S. GMBH DISTAL ULNA PLATE, 6-HOLE
Model Number 21233-6
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 10/23/2013
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As no and lot-no.Was provided, the device history record (dhr) of the last three shipments of a 6-hole distal ulna plate (21233-6) that were shipped to i.T.S.Usa, were inspected and showed no deviations.The quality forms met all dimensional and visual criteria at the time of release with no issues documented during the manufacturing that would contribute to this complaint condition.A review of the raw material device history record revealed no deviation.The material was determined to be conforming and was used as is per product development approval.The complaint form states, that the patient lifted a baby, which doesn't comply with the post-operative instructions.
 
Event or Problem Description
It was reported that a distal ulna plate, 6-hole was determined to be broken postoperatively.Original implant date (b)(6) 2013.A revision surgery was performed on (b)(6) 2013.

Brand Name
DISTAL ULNA PLATE, 6-HOLE
Common Device Name
DISTAL ULNA PLATE, 6-HOLE
Manufacturer (Section D)
I.T.S. GMBH
autal 28
lassnitzh[?]he, styria 8301
AU  8301
MDR Report Key8225458
Report Number3004369035-2013-00005
Device Sequence Number19289560
Product Code HRS
UDI-Device Identifier09120047296530
UDI-Public09120047296530
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K130008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2013
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number21233-6
Device Catalogue Number21233-6
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/18/2013
Initial Report FDA Received Date01/08/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age52 YR